# SDR CALA2023061201838

- Difficulty date: June 11, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 91,297 hours, 12,909 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: Unknown
- Location: L Eng
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L ENG FIRE LP 1 STATUS MSG REF FIM 26-11 FAULT TREE 804 MESSAGE CLEARED WITH FIRE DETECTION DETECTION TEST GOOD. AIRCRAFT OK FOR SERVICE. TEST PER FIM. LOOP CONTINUITY CHECKS GOOD. CHECKED AND RESECURED LOOP CONNECTION POINTS, RAN ENGINE AT IDLE POWER, NO FAULTS, MESSAGES, OR ABNORMAL INDICATIONS. POST ENGINE RUN FIRE
